# SDR CALA2012021700107

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 12ABC HAS EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06.
